# SDR YEN2008F00016

- Difficulty date: July 8, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 17070760903
- Condition: Bent
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG NOSE DOOR OPEN CAUTION ON EICAS AFTER GEAR LEVER WAS SELECTED UP ON TAKEOFF, PERFORMED QRH MESSAGE, EXTINGUISHED AFTER GEAR WAS LOWERED DURING AIR RETURN, INDICATIONS WERE NORMAL WITH GEAR DOWN, REMOVED AND REPLACED LT AFT DOOR SENSOR IAW AMM 32-61-13, PG 401, ADJUSTED NLG DOOR POSITION SENSOR IAW AMM 32-61-13-820-802A.  REMOVED AND REPLACED NLG AFT DOOR LINKAGE ROD IAW 32-22-03, ACCOMPLISHED NLG GEAR SWING IAW AMM 32-61-13.  OPS CHECK OK.  (K)
